RESEARCH OUTPUT

Publications & preprints.

Published work, a forthcoming article and preprints. Titles are presented in their original language.

16 published works · 1 forthcoming article · 3 preprints

Download bibliography (.bib) ↓
20 works
2026
PublishedHolomorphic dynamics

Hölder continuity and laminarity of the Green currents for Hénon-like maps

Fabrizio Bianchi · Tien-Cuong Dinh · Karim Rakhimov

Journal of the Institute of Mathematics of Jussieu 25(2), 1363–1392 (2026)

BibTeX
@article{bianchi-dinh-rakhimov-2026,
  author = {Fabrizio Bianchi and Tien-Cuong Dinh and Karim Rakhimov},
  title = {{H{\"o}lder continuity and laminarity of the Green currents for H{\'e}non-like maps}},
  year = {2026},
  journal = {Journal of the Institute of Mathematics of Jussieu},
  volume = {25},
  number = {2},
  pages = {1363--1392},
  doi = {10.1017/S1474748025101588},
  eprint = {2407.01984},
  archivePrefix = {arXiv}
}
2026
PublishedPluripotential theory

Capacity Dimension of the Brjuno Set in ℂⁿ

Nurali Akramov · Karim Rakhimov

Complex Analysis and Operator Theory 20(5), Article 120 (2026)

BibTeX
@article{akramov-rakhimov-2026,
  author = {Nurali Akramov and Karim Rakhimov},
  title = {{Capacity Dimension of the Brjuno Set in $\mathbb{C}^{n}$}},
  year = {2026},
  journal = {Complex Analysis and Operator Theory},
  volume = {20},
  number = {5},
  doi = {10.1007/s11785-026-01970-0},
  eid = {120},
  eprint = {2505.18801},
  archivePrefix = {arXiv}
}
2026
PublishedComplex geometry

Dynamics of Fuchsian meromorphic connections with real periods

Marco Abate · Karim Rakhimov

Annals of Global Analysis and Geometry 69, Article 9 (2026)

BibTeX
@article{abate-rakhimov-2026,
  author = {Marco Abate and Karim Rakhimov},
  title = {{Dynamics of Fuchsian meromorphic connections with real periods}},
  year = {2026},
  journal = {Annals of Global Analysis and Geometry},
  volume = {69},
  doi = {10.1007/s10455-026-10033-8},
  eid = {9},
  eprint = {2406.13353},
  archivePrefix = {arXiv}
}
2025
PublishedComplex geometry

Flat structure of meromorphic connections on Riemann surfaces

Karim Rakhimov

Journal of Geometric Analysis 35, Article 368 (2025)

BibTeX
@article{rakhimov-flat-2025,
  author = {Karim Rakhimov},
  title = {{Flat structure of meromorphic connections on Riemann surfaces}},
  year = {2025},
  journal = {Journal of Geometric Analysis},
  volume = {35},
  doi = {10.1007/s12220-025-02190-2},
  eid = {368},
  eprint = {2011.04901},
  archivePrefix = {arXiv}
}
2025
PublishedHolomorphic dynamics

On the support of measures of large entropy for polynomial-like maps

Sardor Bazarbaev · Fabrizio Bianchi · Karim Rakhimov

Analysis and Mathematical Physics 15, Article 69 (2025)

BibTeX
@article{bazarbaev-bianchi-rakhimov-2025,
  author = {Sardor Bazarbaev and Fabrizio Bianchi and Karim Rakhimov},
  title = {{On the support of measures of large entropy for polynomial-like maps}},
  year = {2025},
  journal = {Analysis and Mathematical Physics},
  volume = {15},
  doi = {10.1007/s13324-025-01071-9},
  eid = {69}
}
2025
PublishedPluripotential theory

On the Hölder continuity of weighted m-extremal functions

Kobiljon Kuldoshev · Karim Rakhimov

Journal of Siberian Federal University. Mathematics & Physics 18(6), 809–818 (2025)

BibTeX
@article{kuldoshev-rakhimov-2025,
  author = {Kobiljon Kuldoshev and Karim Rakhimov},
  title = {{On the H{\"o}lder continuity of weighted m-extremal functions}},
  year = {2025},
  journal = {Journal of Siberian Federal University. Mathematics \& Physics},
  volume = {18},
  number = {6},
  pages = {809--818},
  url = {https://www.mathnet.ru/eng/jsfu1295}
}
2025
PublishedPluripotential theory

Hölder continuity of a weighted m-Green function and weighted m-subharmonic measure

Karim Rakhimov · Kobiljon Kuldoshev

Reports of the Academy of Sciences of the Republic of Uzbekistan, no. 5, 21–25 (2025)

BibTeX
@article{rakhimov-kuldoshev-2025,
  author = {Karim Rakhimov and Kobiljon Kuldoshev},
  title = {{H{\"o}lder continuity of a weighted m-Green function and weighted m-subharmonic measure}},
  year = {2025},
  journal = {Reports of the Academy of Sciences of the Republic of Uzbekistan},
  number = {5},
  pages = {21--25},
  url = {https://storage.academy.uz/source/1/journals/%D0%94%D0%90%D0%9D-%E2%84%965-2025-%D1%81%D0%BE%D0%B4%D0%B5%D1%80%D0%B6%D0%B0%D0%BD%D0%B8%D0%B5%2C%20%D0%B0%D0%BD%D0%BD%D0%BE%D1%82%D0%B0%D1%86%D0%B8%D0%B8.pdf}
}
2025
PublishedPluripotential theory

On the capacity dimension of non-linearizability loci in ℂⁿ

Karim Rakhimov · Nurali Akramov

Reports of the Academy of Sciences of the Republic of Uzbekistan, no. 6 (2025)

BibTeX
@article{rakhimov-akramov-2025,
  author = {Karim Rakhimov and Nurali Akramov},
  title = {{On the capacity dimension of non-linearizability loci in $\mathbb{C}^{n}$}},
  year = {2025},
  journal = {Reports of the Academy of Sciences of the Republic of Uzbekistan},
  number = {6}
}
2024
PublishedHolomorphic dynamics

Monotonicity of dynamical degrees for Hénon-like and polynomial-like maps

Fabrizio Bianchi · Tien-Cuong Dinh · Karim Rakhimov

Transactions of the American Mathematical Society 377(9), 6595–6618 (2024)

BibTeX
@article{bianchi-dinh-rakhimov-2024,
  author = {Fabrizio Bianchi and Tien-Cuong Dinh and Karim Rakhimov},
  title = {{Monotonicity of dynamical degrees for H{\'e}non-like and polynomial-like maps}},
  year = {2024},
  journal = {Transactions of the American Mathematical Society},
  volume = {377},
  number = {9},
  pages = {6595--6618},
  doi = {10.1090/tran/9225},
  eprint = {2307.10665},
  archivePrefix = {arXiv}
}
2024
PublishedHolomorphic dynamics

Strong probabilistic stability in holomorphic families of endomorphisms of ℙᵏ(ℂ) and polynomial-like maps

Fabrizio Bianchi · Karim Rakhimov

International Mathematics Research Notices 2024(12), 9875–9892 (2024)

BibTeX
@article{bianchi-rakhimov-2024,
  author = {Fabrizio Bianchi and Karim Rakhimov},
  title = {{Strong probabilistic stability in holomorphic families of endomorphisms of $\mathbb{P}^{k}(\mathbb{C})$ and polynomial-like maps}},
  year = {2024},
  journal = {International Mathematics Research Notices},
  volume = {2024},
  number = {12},
  pages = {9875--9892},
  doi = {10.1093/imrn/rnae081}
}
2022
PublishedPluripotential theory

A mean value criterion for plurisubharmonic functions

Karim Rakhimov · Shomurod Shopulatov

Complex Variables and Elliptic Equations 67(12), 2866–2877 (2022)

BibTeX
@article{rakhimov-shopulatov-2022,
  author = {Karim Rakhimov and Shomurod Shopulatov},
  title = {{A mean value criterion for plurisubharmonic functions}},
  year = {2022},
  journal = {Complex Variables and Elliptic Equations},
  volume = {67},
  number = {12},
  pages = {2866--2877},
  doi = {10.1080/17476933.2021.1954623},
  eprint = {2105.11001},
  archivePrefix = {arXiv}
}
2016
PublishedPluripotential theory

Capacity dimension of the Perez–Marco set

Karim Rakhimov

Topics in Several Complex Variables, Contemporary Mathematics 662, 131–137 (2016)

BibTeX
@incollection{rakhimov-2016,
  author = {Karim Rakhimov},
  title = {{Capacity dimension of the Perez--Marco set}},
  year = {2016},
  booktitle = {Topics in Several Complex Variables},
  series = {Contemporary Mathematics},
  publisher = {American Mathematical Society},
  volume = {662},
  pages = {131--137},
  doi = {10.1090/conm/662/13323}
}
2015
PublishedPluripotential theory

Capacity dimension of the Brjuno set

Azimbay Sadullaev · Karim Rakhimov

Indiana University Mathematics Journal 64(6), 1829–1834 (2015)

BibTeX
@article{sadullaev-rakhimov-2015,
  author = {Azimbay Sadullaev and Karim Rakhimov},
  title = {{Capacity dimension of the Brjuno set}},
  year = {2015},
  journal = {Indiana University Mathematics Journal},
  volume = {64},
  number = {6},
  pages = {1829--1834},
  doi = {10.1512/iumj.2015.64.5690}
}
2014
PublishedPluripotential theory

Bounded subharmonic functions possess the Lebesgue property at each point

A. S. Sadullaev · S. A. Imomkulov · K. Kh. Rakhimov

Mathematical Notes 96(6), 992–995 (2014)

BibTeX
@article{sadullaev-imomkulov-rakhimov-2014,
  author = {A. S. Sadullaev and S. A. Imomkulov and K. Kh. Rakhimov},
  title = {{Bounded subharmonic functions possess the Lebesgue property at each point}},
  year = {2014},
  journal = {Mathematical Notes},
  volume = {96},
  number = {6},
  pages = {992--995},
  doi = {10.1134/S0001434614110388}
}
2012
PublishedPluripotential theory

ℂⁿ-capacity defined with the Laplacian

Karim Rakhimov

Uzbek Mathematical Journal, no. 2, 99–105 (2012)

BibTeX
@article{rakhimov-laplacian-2012,
  author = {Karim Rakhimov},
  title = {{$\mathbb{C}^{n}$-capacity defined with the Laplacian}},
  year = {2012},
  journal = {Uzbek Mathematical Journal},
  number = {2},
  pages = {99--105},
  url = {https://sites.google.com/view/karimrakhimov/research},
  note = {In Russian}
}
2012
PublishedPluripotential theory

ℂⁿ-capacity based on plurisubharmonic functions

Karim Rakhimov

Reports of the Academy of Sciences of the Republic of Uzbekistan, no. 4, 6–9 (2012)

BibTeX
@article{rakhimov-capacity-2012,
  author = {Karim Rakhimov},
  title = {{$\mathbb{C}^{n}$-capacity based on plurisubharmonic functions}},
  year = {2012},
  journal = {Reports of the Academy of Sciences of the Republic of Uzbekistan},
  number = {4},
  pages = {6--9},
  url = {https://sites.google.com/view/karimrakhimov/research},
  note = {In Russian}
}
2024
To appearHolomorphic dynamics

Propagation of equilibrium states in stable families of endomorphisms of ℙᵏ(ℂ)

Maxence Brévard · Karim Rakhimov

Rivista di Matematica della Università di Parma · To appear

BibTeX
@unpublished{brevard-rakhimov,
  author = {Maxence Br{\'e}vard and Karim Rakhimov},
  title = {{Propagation of equilibrium states in stable families of endomorphisms of $\mathbb{P}^{k}(\mathbb{C})$}},
  year = {2024},
  note = {To appear in Rivista di Matematica della Università di Parma},
  eprint = {2405.12033},
  archivePrefix = {arXiv},
  url = {https://www.rivmat.unipr.it/forthcoming.html}
}
2026
PreprintHolomorphic dynamics

Linear response for random systems with a cusp

Davrbek Oltiboev · Karim Rakhimov · Marks Ruziboev

arXiv:2608.26969 (2026)

BibTeX
@unpublished{oltiboev-rakhimov-ruziboev-2026,
  author = {Davrbek Oltiboev and Karim Rakhimov and Marks Ruziboev},
  title = {{Linear response for random systems with a cusp}},
  year = {2026},
  eprint = {2608.26969},
  archivePrefix = {arXiv},
  note = {Preprint}
}
2026
PreprintPluripotential theory

Exact logarithmic Hausdorff and capacity exponents of the non-Brjuno set

Sardor Bazarbaev · Karim Rakhimov

arXiv:2608.29779 (2026)

BibTeX
@unpublished{bazarbaev-rakhimov-2026,
  author = {Sardor Bazarbaev and Karim Rakhimov},
  title = {{Exact logarithmic Hausdorff and capacity exponents of the non-Brjuno set}},
  year = {2026},
  eprint = {2608.29779},
  archivePrefix = {arXiv},
  note = {Preprint}
}
2026
PreprintHolomorphic dynamics

On the support of measures of large entropy for automorphisms of Kähler manifolds

Fabrizio Bianchi · Sobir Boymurodov · Karim Rakhimov

arXiv:2606.08746 (2026)

BibTeX
@unpublished{bianchi-boymurodov-rakhimov-2026,
  author = {Fabrizio Bianchi and Sobir Boymurodov and Karim Rakhimov},
  title = {{On the support of measures of large entropy for automorphisms of K{\"a}hler manifolds}},
  year = {2026},
  eprint = {2606.08746},
  archivePrefix = {arXiv},
  note = {Preprint}
}